• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 10
Sort:
by name
by year
Article
Takeyama Y., Jimbo M., Feigin B. L. et al. Publications of the Research Institute for Mathematical Sciences. 2008. Vol. 44. No. 2. P. 213-257.
Added: Sep 15, 2010
Article
Feigin B. L., Jimbo M., Miwa T. et al. Publications of the Research Institute for Mathematical Sciences. 2004. Vol. 40 . No. 1. P. 125-162.
Added: May 28, 2010
Article
Фейгин Б. Л., Jimbo M., Miwa T. Publications of the Research Institute for Mathematical Sciences. 2011. Т. 47. № 2. С. 535-551.
Added: Oct 11, 2011
Article
Mori S., Prokhorov Y. Publications of the Research Institute for Mathematical Sciences. 2008. No. 44(2). P. 315-369.
Added: Feb 18, 2011
Article
Mori S., Prokhorov Y. Publications of the Research Institute for Mathematical Sciences. 2008. No. 44(3). P. 955-971.
Added: Feb 18, 2011
Article
Mori S., Prokhorov Y. Publications of the Research Institute for Mathematical Sciences. 2009. No. 45(3). P. 787-810.
Added: Feb 18, 2011
Article
Takebe T. Publications of the Research Institute for Mathematical Sciences. 1991. Vol. 27. No. 3. P. 491-503.
Added: Aug 14, 2014
Article
Kuwabara T. Publications of the Research Institute for Mathematical Sciences. 2013. Vol. 49. No. 1. P. 87-110.

Based on the methods developed in [KR], we consider microlocalization of rational Cherednik algebras of type Z/lZ. Our goal is to construct irreducible modules and standard modules of these rational Cherednik algebras by using microlocalization. As a consequence, we obtain sheaves corresponding to holonomic systems with regular singularities.

Added: Mar 15, 2013
Article
Feigin E., Feigin B. L. Publications of the Research Institute for Mathematical Sciences. 2004. Vol. 40. No. 3. P. 625-668.
Added: Sep 17, 2010
Article
Finkelberg M. V., Gaitsgory D., Kuznetsov A. Publications of the Research Institute for Mathematical Sciences. 2003. Vol. 39. No. 4. P. 721-766.
Added: Oct 12, 2012